Publications

Below is my current list of publications. Please feel free to contact me if you have any questions.

In preparation
5. (with M. Ferov) Edge colourings of infinite graphs and their relations with groups and formal languages,
Journal article.
4. The unitary representation theory of nilpotent scale and contraction groups,
Journal article.
iii. Representations and group algebras of scale groups,
Master's thesis, The University of Newcastle. To be submitted in January 2023.

Published journal articles
3. (with G. Willis) Homomorphic images of locally compact groups acting on trees and buildings,
Monatshefte für Mathematik, (2022), 16 pages, early access. MM arXiv.
2. (with G. Willis) Decomposition theorems for automorphism groups of trees,
Bulletin of the Australian Mathematical Society, 103(1), (2021), 104-112. arXiv BAMS.
1. (with S. Tornier and G. Willis) On free products of graphs,
Australasian Journal of Combinatorics, 78(1), (2020), 154-176. AJC arXiv.

Other articles
ii. Two properties of totally disconnected locally compact groups,
Honours thesis, The University of Newcastle, 2020. Available on request.
i. Report on Free products of graphs for AMSI Vacation Research Scholarship.
Details of the scholarship and project, along with the report, can be found at the following website: https://vrs.amsi.org.au/student-profile-max-carter/.